Thanks so much for your update! Did you have any indented scars at all? Or just dark marks? I have a little bit of indented scarring, some of it kind of old, and my derm said some of it should clear up but I'm just curious if you had any input on that. I've read alot of conflicting things here on the board!
Yes, I had both indented scars and dark marks. For the indented scarring, that obviously took the longest time to clear, but it did within about 6-months post-Accutane. That's one thing to remember, is that a good amount of healing occurs after the treatment is done. I still have a few indents but they are virtually unnoticable.
Great post. My son is on day 28 and had quite an ib after day 4 or 5. Everything has gotten pretty red this week. This post gives us hope. Thank you for continuing to update months after your treatment.
IBs are the worst part of Accutane. It all gets better from here on out!
Hey, I honestly have all of the same stats that you did while you were on Accutane (age, weight, dosage), so your post has really helped keep me optimistic and temper my expectation.
Given that you're all cleared up and have completed the course I don't expect you to answer these questions any time soon but I hope they get to you at some point.
1) Did you have any hyper-pigmentation(red marks) going into your treatment? I had a lot of red marks going into my treatment from old acne. So I'm just wondering how that is affected, if at all, during the accutane treatment? (or compared to newer red marks that form during the course)
2) You mentioned that you had some hair loss. Just wondering how you experienced this. Was it noticeable? Or just noticeable to you?
I'm going to start month 2 in a couple weeks so I'll be around for a while to see your response if you get around to this.
So far my results have been virtually identical to yours as this stage, which is a little discouraging, but at the same time I'm hoping it continues at your rate.
1)I did have red marks, and I would say that the accutane most definitely exaggerated them until about month 3 when they started to fade and my skin significantly changed in both texture(more fragile) and color(paler).
2) My hair loss was only noticeable to me, and I would basically be studying at a desk, run my hand through my hair, and notice that 4-6 strands would fall out, so I'd run my hands through my hair again, and another 5 strands would fall out. That's how I noticed it at first, and later on my hair did feel a little thinner to me. It was only temporary though and my hair is nice and thick now.
Good luck with your course. Stay strong.
Excellent freaking excellent post. I am 6 months in and I discovered Aquaphor at Wal-Mart 30 days in. That stuff is a GODSEND!!!! USE IT. Nothing else. Accutaneinmybrain is absolutely right. Use a humidifier in your home is something I would like to add it really helps to heal while you are at home. I drank twice a month as well and everything is normal so far. Accutaneinmybrain is also right about the side effects. If you know in your mind and heart that the risk is worth living acne free rather than non because it is that bad than the side effects have no bearing on your decision. I am acne free, no aches, no pains, no side effects really at all except very chapped lips, but Aquaphor heals them everyday I wake up. Mild nose bleeds have been consistent as well I guess but nothing else. 60 mg a day for 5 months now (going on 6) 170 pound male. I am thinking about upping to 80 mg a day.
Thank you for the support bud. I like the humidifier idea.
Edited by AccutaneInMyBrain, 05 April 2013 - 01:38 AM.